# SDR AALA20070540

- Difficulty date: March 23, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emerge Ncy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND EMERGENCY LIGHT AT SEAT 33D INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEAT 33D FOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
